# SDR KBM2005F00345

- Difficulty date: November 27, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: FDT14194
- Part serial: 7192
- Condition: Gouged
- Location: Mlg Bearing
- Part time: 1,067 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT REAR MAIN GEAR BEARING SUPPORT BAR FWD A DEEP GOUGED BY COMPRESSOR. (K)
